# SDR UALA2011011200166

- Difficulty date: January 11, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 30,696 hours, 13,462 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ODOR OF SMOKE IN COCKPIT DURING DESCENT.  TURNED OFF GALLEY POWER & ODOR WENT AWAY.  CHECKED THE FWD GALLEY OVEN AND COFFEE WARMERS FOR OPERATION AND POSSIBLE BURNED FOOD OR DAMAGE. INSPECTED OVENS, FOUND TWO BADLY SCORCHED TAGS FROM MEALS, RAN COFFEEMAKER, HOT PLATES AND FOUND NO OTHER DEFECTS ON GALLEY INSPECTION.
